Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Taking iron supplements for low hemoglobin. Frequent periods. Due to sex or supplements?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
Question
Hello, Me and my boy friend use to have safe sex and time when he feels like masturbating i also do it. all these days my periods are regular, In may I'm diagnosed with low Hemoglobin level and taking iron supplements. I'm getting periods in like 15 - 20 days recently is this cause of sex we have from time to time or due to supplements ? regarding to diet I'm taking healthy diet including a pomegranate or XXXXXXX everyday along with dates too to increase blood level.I'm a collage student.
Posted Thu, 13 Sep 2012 in Women Sexual Problems
 
 
Answered by Dr. Kulsoom Qureshi 30 minutes later
Hi AAAAA
Thanks for consulting us.
Having sex or taking iron supplements are not considered to be a reason for change in the frequency of periods.
Although stress & change in health status particularly weight is a known factor that can influence the frequency of periods in young girls.
I suggest you should see a Gynecologist if the current pattern persists for few months to find out the cause of this increased frequency as this may result in further decrease in hemoglobin levels.
Please write back if you have any question.
Wish you good health.
Best Regards.
Above answer was peer-reviewed by
 
Follow-up: Taking iron supplements for low hemoglobin. Frequent periods. Due to sex or supplements? 2 days later
Thank you so much for your answer, Will keep that in mind about visiting doctor.Also i would like to know by doing masturbation will it make her utters weaker ?
 
 
Answered by Dr. Kulsoom Qureshi 20 hours later
Hi,
You are welcome here with all your questions.
No, Masturbation has not been blamed for any future uterine weakness so far.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Taking iron supplements for low hemoglobin. Frequent periods. Due to sex or supplements? 45 hours later
Perfect, Thank you tons for your answer, i feel this is quite secure... i still need t get 1 information as when me and my bf complete the sex, i could find that there are some blood stains at the condom. is it because he's going XXXXXXX inside my skin layers or my waste is discharging out when he's to have intercourse with me... this is something bad i feel and not able to be with him in a complete mind...
 
 
Answered by Dr. Kulsoom Qureshi 24 hours later
Hi AAAAA
Welcome back.
This is definitely abnormal & need investigation.
I suggest you should plan a Gynecologist visit. The doctor will examine you & do some tests on you before you can be reassured that there is nothing wrong.
Specifically you need a pap smear test if this is not done recently.
Wish you best of luck.
Warm regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor